# SDR IPXA2024031489341

- Difficulty date: March 11, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 64,960 hours, 21,523 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN GEAR RETRACTION EICAS MESSAGE VERIFIED GEAR EXTENSION AND RETRACTION IAW AMM 32-32-00 AND GMM 04-02. ALL CHECKS GOOD AT THIS TIME.
